# SDR EIAA2011104

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,967 hours, 23,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT NR 1 MAIN ENTRY DOOR FRAME AT BS 488 FWD SIDE OF DOUBLER NEAR DOOR STOP NR 1.  MAIN ENTRY DOOR FRAME REPAIRED PER B747 SRM 53-10-04 FIGURE 92.
